Oops looks like
you're not logged in!
What does heroin withdrawal feel like?
Asked: 2018-10-06 06:52:22
I’m gonna give up H, once and for all. I’m a bit scared of coming off it, how’s it going to feel?
Answered: 2018-10-07 18:02:51
Heroin withdrawal is tough, but it means you’re gonna live. You’ll go into withdrawal in less than a day and you’ll have a few days where you’re really sick so make sure you have supportive people round you.
Answered: 2018-10-16 14:57:42
The feelings from heroin withdrawal dont really matter when you are going through it. I cant only remember feeling like this was the last day I would breath life. It was the worst thing ive ever gone through. I wouldnt suggest going through this order alone. Let me suggest you get some real help.
Answered: 2018-10-29 22:41:40
Heroin withdrawal feels like death. My craveings for more heroin after I detoxed where stronger than anything I have ever felt. I would have rather died than having such strong cravings, eventually they did die down. But it was tough for about a year.
Answered: 2018-10-06 23:04:21
I could not tell you from experience what heroin withdrawal feels like, but
says heroin withdrawal symptoms may only last about a week or so and include nausea, agitation, abdominal pain, depression, sweating, shaking, nervousness, muscle spasms, and cravings. Medical detox providers use medications and therapy to soothe these symptoms. I can only imagine the withdrawal wouldnt be as bad under a professionals care.
Answered: 2018-10-06 17:55:25
I’m not going to lie, the first week will feel like hell. The shakes, puking, diarrhea, and you will definitely crave it. You can get into a programme that will make it a bit easier on you.
Answered: 2018-10-09 13:37:56